Please use this identifier to cite or link to this item:
Title: Covering morphisms between nets
Authors: Bagchi, Bhaskar
Bagchi, Sunanda
Mukhopadhyay, A C
Keywords: Mappings of nets
Disjoint sets
Optimal statistical designs
Issue Date: 1992
Citation: Ars Combinatoria,v. 33, p.238-244
Appears in Collections:Computer Science

Files in This Item:
File Description SizeFormat 
AC-33-1992-P238-243.pdf436.25 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.